OBJECTIVE: To report 3 cases of skin rash with a peculiar livedoid pattern that were probably associated with imatinib therapy. CASE SUMMARY: In the first case, a 74-year-old male diagnosed with Philadelphia chromosome-positive (Ph+) chronic myeloid leukemia (CML), treated with imatinib 400 mg/day, developed a skin eruption with a livedoid pattern. Systemic corticosteroids were started, and skin lesions improved. The second case involved a 66-year-old male with Ph+ CML who was treated with imatinib 600 mg/day. After initiation of this treatment, he developed a skin rash with a livedoid pattern. The drug treatment was discontinued and then reintroduced. Topical corticosteroid treatment was started, resulting in total remission of the skin lesions. When the imatinib dose was progressively reintroduced, the skin lesions recurred. The patient died as a result of the progression of his disease. In the third case, a 43-year-old male with Ph+ acute lymphoblastic leukemia was treated with imatinib 600 mg/day. After a few days of treatment, the patient developed a skin rash with a livedoid pattern. He died as a result of probable septic shock. DISCUSSION: Imatinib is a tyrosine kinase receptor inhibitor that inhibits BCR/ABL tyrosine kinase. There have been several published articles on cutaneous adverse reactions related to imatinib therapy. The most common cutaneous adverse event of imatinib is a rash with variable clinical presentation. The Naranjo probability scale indicated a probable relationship between imatinib and the rash in all 3 cases reported here. CONCLUSIONS: Adverse reactions to imatinib that affect the skin occur frequently. They are strongly dose dependent, self-limiting, or easily managed by lowering the dose of imatinib and, if necessary, prescribing short-term therapy with a systemic corticosteroid. Clinicians should monitor patients taking imatinib and institute treatment quickly if a rash develops.